Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nan 3 formula side effects

Premium Questions

doctor1 MD

COPD patient. New Dr changed med from duoneb to levalbuterol & tudorza. Having progressively bad side effects from Turdoza - cannot continue to use. Levalbuterol prescribed for 3 times daily ...

doctor1 MD

I have been taking Stalevo 200 4 x day and about five months ago she added Sinemet 25/250 4x day and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ...

doctor1 MD

of Sertraline that I take? I am really doing well post-surgery with pulmonary cardio rehab 3 times a week and almost everything, but I am concerned about the possible side effects related to my prescribed daily ...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

During 7 days.3 weeks later I sturted worrie about my fertility . Usually, as far as i know, CT ... acid and chlorophyll to repair Mitochondria ( if is possible )In eggs cell and detox formulas to get ...

Public Forum Discussions

doctor1 MD

are the side effects of that Tab. Thank you.... ...Hi doctor. I had my twin boy babies 5 months back and i am BF and Formula feeding. As i have ...

doctor1 MD

brittle. I have since stopped using those and asked for Miconazole 3 day formula. I have used it sparingly ...

doctor1 MD

dr ayurveda is that good or not.....does it have side effects Hello Doc......i bought this product ....s.....wil this help in height increase,n does it have side effects...the product says to consume 1-5gm in the morning ...

doctor1 MD

Hi doctor. Could Nan Formula milk cause side effects of sinus and a blocked nose. Been on formula for 3 months and had blocked nose, sinus and a tearing eye ever since. She is now 4 months and a half ...

doctor1 MD

Hi Docotor, My baby is one year old and am working in an IT firm. I can feed him on nightly only. So I am using NAN Pro 3 to feed him on day time. Is there any side effect in NAN Pro3. Now days news ...

doctor1 MD

I have a 5 days old son at hospital they feed him with Nan.now I gave him nan hypoallergenic 1. He ... be worried? Must I change the formula, if so which one? ...

doctor1 MD

months then doctor suggested to use nan Pro 1. Is that ok? Is there any side effect of this? We are feeding formula with bottle? Is there any side effect of that? Thanks for you time. ...

doctor1 MD

is there any side effect of pre nan i have twins born in 32 weeks and after 1month yesterday i lost my 1 baby suddenly he drink milk at 3.30am and slept at 4.00am and when i go to awake him at 5.30 am ...

doctor1 MD

giving her nan pro2 . she only takes in about 80ml... though the required quantity is 200ml... the reason i want her to take formula milk is tht she has a lot of gas trouble .. and does not sllep well dueit... ...

doctor1 MD

.so i really dont know if formula feeding was a good idea.What are the side effects of usinig formula ... with my breast ,my doctor then advised that I stop breastfeeding,i then started formula milk.I used Nan 1 ...

Mobile Questions and Answers

doctor1 MD

its a common side effect

doctor1 MD

No it is not a side effect of femilon.

doctor1 MD

Hello Welcome to HCM. It is relatively safe drug. In too much dose, causes kidney problems. Maximum 3 tablets can be taken per day. Take care...